Quit Support

B-12

Anyone who has had this deficiency please tell me how you felt--I am sposed to take 5000mcg of B12 daily and go back to dr in 3 mos---It has only been a week=--I still feel awful--I feel like im going to faint sometimes--just weak--I cant describe it--Like fading away--My legs hurt and Im so tired--Sorry to complain but how it is and maybe someone can advise me as to when to expect improvement--It is hard to even get up and get dressed.. Meanwhile Im hungry so bad--I just get this really hollow feeling and I HAVE to eat--I don't know how much of this is from quitting smoking but it sucks--I feel like an invalid--im on D too==It was borderline low I think the pills make me feel worse--but I hear the shots are bad on the heart-thank you all MmeT

27 Replies
oldestnewest

Hi there, sorry you're feeling so poorly and hope you start feeling much better soon. I don't know much about B12 deficiency but had a check on our NHS website:

nhs.uk/Conditions/Anaemia-v...

I was looking up the giving up smoking on the NHS website when I was led to this forum and I notice on the above page there is also a group called the 'Pernicious anaemia forum' which is about B12 deficiency. They might have a bit more of an idea.

xx

3 likes
Reply

thank you Katy--I will look around and maybe join that group-wishing you a happy smoke free day--MmeT

2 likes
Reply

Hi Madame,

My endocrinologist wants me on B12 shots because of fatigue due to hypothyroid.... Google symptoms of hypothyroid and there is a pinned post on this site on hypothyroid........ Smoking can damage the thyroid.... Dr's see it often in people who have quit...

I totally feel for you ...

Arizona xxxx

2 likes
Reply

it sucks- I never felt so weird--I read last night that it takes about 2 yrs to get low on it--so I think I have felt crappy from it for a while but finally it got so low I bottomed out.. 3 months+ to start getting better--Im scared of the shots--so am hoping pills work--but they make me feel anxious and my heart beats funny--and feel like fainting--I think it is them anyway--Im going to store in a bit--didn't takem this am--will wait till before bed--maybe I can see if it is them by waiting till later--anyway===I don't kno if Im making sense--One thing is I don't feel like smoking xxx

2 likes
Reply

Sorry to hear how bad you're feeling, I'm wondering if it would be a good idea to revisit your Doctor and explain all this to him. Might help ya feel a bit less worried about it. I think you're doing brilliant with your quit under very difficult circumstances. Sending warm hugs across the ocean and really hope you start to feel better💐❤️

2 likes
Reply

you talking rubbish

Reply

huh??

1 like
Reply

Ignore Madame 🤔

1 like
Reply

its a troll!

2 likes
Reply

mean and nasty--no room for that on here

2 likes
Reply

Madame, I am monitoring this member and if he/she steps out of line, then I will deal with them :) :)

You take care now gal :) :)

2 likes
Reply

gotcha and thank you

1 like
Reply

there is a msg from dr on here--will see what she says--I told her everything yesterday===Hugs back to you and thanks for caring

3 likes
Reply

Maybe taking them before bed will be better for you until you get used to them, hope you feel better soon hun 😊

1 like
Reply

Good idea droopyj!

My dr wants me to take b12 but like Madame , it gives me anxiety so I'll use low dose at bedtime xx

1 like
Reply

Hi Madame ,

Ya B12 gave me anxiety as well ....that's why I stopped .... I probably should try a lower dose .... Maybe I'm low ??? Not sure🤔

1 like
Reply

Arizona ,are you taking the b-12?? did you read my post about heart palps and dizziness? you ever get that?? let me know please--xxxx MmeT

Reply

Thank you--Im trying that tonight--hope you are doing well xxx

3 likes
Reply

Another flippin cough.... I reckon it's having to get on a bus every day with people who are sick 😕😪😪

Didn't cough this much when I smoked 😕🙀🙀🙀😊

Reply

feather-loss disorder has mysteriously re-emerged, this time in penguins on the Antarctic Peninsula you'd better get the cough checked out.

3 likes
Reply

Lmao 😂😂😂

Reply

lmao

Reply

5000 mcg of b-12 last night--and went just fine--I think part of anxiety was reading on other sites about side effects-scared.I first started taking 2500 mcg--halfin am and half at night--then Dr said 5000 a day--so Im going to keep trying since it worked last night--I mentioned in another post about eye twitching for wks and hands and feet tingling--but don't think mentioned that has stopped so I was starting to have neurological symtoms&since it has abated maybe the pills are starting to work--Its only been a week and I want to be ok cuz so miserable--will keep you posted--Let me kno what you do and if it helps--Im going to do some research and see if this is common with smokers or those that have quit==Hang in there MmeT

Reply

Hi, hope you are feeling a bit better. This B12 thing goes on and on it must be awful. And now it seems like you have your very own internet troll! You are now like a celebrity Madame-T hello magazine exclusive. lol.

Well off to bedie bies, hope the rest of your day is good you're probably watching more 6 feet under and having something delicious to eat

1 like
Reply

Food Update: I had sesame chicken and it was mah-velous dahlink

Reply

😂😂😂

Reply

went to sleep at 9 --so godawful fatigued with this crap-- im going to wait the weeknd and take it easy and see how I am first of the week--if no better in I go--I was on the phone tonight crying about being unwell--Maybe a big baby--but think I needed a good cry--and so much for that-.. I don't want my own troll--I hope IT goes away----As for 6 feet under--have you seen it?? Oh its so good--I am on disc 4 of 28--and 3 or 4 episodes of an hour on each disc.. I love binge tv watching--its like more ,more and there is more--You kno how addiction works--but this one don't kill you--Hugs to you and the Tobe

Reply

You may also like...